MAUDE Adverse Event Report: INFUTRONIX, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET

INFUTRONIX, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET
Catalog Number B2-70072-F
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The damaged cases were requested to be return for further investigation.This mdr will be reopened and updated in the event the affected bags involved or additional information becomes available.Historical records were reviewed.It was discovered that there were discrepancies in the test records.Ncr (b)(4) had been initiated to address the discrepancies.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
 
Event or Problem Description
05/29/2024, infutronix medical received a report from the customer that one of the cases/pouch had been physically damaged b2-70072-f.No report patient was involved.
 
Additional Manufacturer Narrative
Upon reassessment, the reported packaging issue: box physical damage failure mode has been determined to be non-reportable.The occurrence of the box being physically damaged represents a severity of 1: inconvenience or temporary discomfort.Our evaluation concluded that the event did not pose a risk to the health of patients, users, or bystanders.Furthermore, the report did not allege a serious injury or death, nor would a recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Refer to complaint #: (b)(4).

Brand Name
ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP
Common Device Name
IV ADMISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19554481
Report Number3006575795-2024-00337
Device Sequence Number6711102
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberB2-70072-F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown